# SDR ZIAA04002

- Difficulty date: July 30, 2001
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 8385482
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FOUND LWER SURFACE AT WS 253, FORWARD EDGE OF LEAP DOUBLER IS CRACKED, RIGHT WING.  CRACK STOP DRILLED, ROUTED OUT DEFECTIVE AREA OF LEAP DOUBELR.  DYE PEN OF WING PLANK REVEALED NO DISCREPANCIES.  REPAIRED IAW L-188 SRM 57-2-1 AND SEALED INTERNALLY.  (M)
